# SDR ABXA20250123021

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 99,387 hours, 36,850 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Head
- Part time: 10,347 hours, 3,701 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK CAPT PITOT DISCREET LIGHT ILLUMINATED W/ EICAS MSG A/C RETURNED TO GATE(BTB) AND MTX GROUNDED AC  MTX PERF FIM 30-31 FT 805 WITH PITOT HT BREAKER PULLED (CAPT) AND TEST SWITCH HELD WARMING LIGHT NEVER ILLUMINATES, VERIFIED NO POWER TO K241 CURRENT SENSING RELAY. PIN C1, VERIFIED GOOD 115VAC TO PROBE, JUMPERED A&B PINS ON D1010 115 VAC NOW PRESENT TO K241. PER WOM 30-31-11REMOVED AND REPLACED CAPT PITOT PROBE LH UPPER PER AMM 34-11-01. H7CK GOOD PER AMM 30-31-00. LOW RANGE AND HIGH RANGE LEAK CK GOOD PER AMM 34-11-00, PERF L&R ENG RUNS PER AMM 71-00-00, L7REMAINS EXTINGUISHED NO EICAS MSG. A/C REMAINS RVSM COMPLIANT. AC RELEASED ETOPS  180 .  AC RETURNED TO SERVICE
